# SDR 20000808SH033

- Difficulty date: July 26, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N273M
- Make and model: Lear 25D
- Aircraft serial: 315
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 232710012
- Part serial: 3597
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOWN AND LOCKED LIGHT FAILED TO ILLUMINATE IN-FLIGHT DURING APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTION OF RIGHT MAIN GEAR ACTUATOR DISCLOSED THE ACTUATOR PISTON WAS NOT TRAVELLING TO THE FULL LOCKED POSITION.  LANDINGS:   6,751.  (X)
